# SDR ASAA2019030328456

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,771 hours, 10,414 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL TO LAND LT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. WHCU SHOWS NO FAULT. NO HISTORY. SYS OPS OK.
